Skip to main content

Representation and approximation of convex dynamic risk measures with respect to strong–weak topologies

Okhrati, R., Assa, H. (2017) Representation and approximation of convex dynamic risk measures with respect to strong–weak topologies. Stochastic Analysis and Applications, 35 (4). pp. 604-614. ISSN 0736-2994. (doi:10.1080/07362994.2017.1289104) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87566)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/07362994.2017.1289104

Abstract

We provide a representation for strong-weak continuous dynamic risk measures from Lp into Lp t spaces where these spaces are equipped respectively with strong and weak topologies and p is a finite number strictly larger than one. Conversely, we show that any such representation that admits a compact (with respect to the product of weak topologies) sub-differential generates a dynamic risk measure that is strong--weak continuous. Furthermore, we investigate sufficient conditions on the sub-differential for which the essential supremum of the representation is attained. Finally, the main purpose is to show that any convex dynamic risk measure that is strong-weak continuous can be approximated by a sequence of convex dynamic risk measures which are strong--weak continuous and admit compact sub-differentials with respect to the product of weak topologies. Throughout the arguments, no conditional translation invariance or monotonicity assumptions are applied. © 2017 Taylor & Francis Group, LLC.

Item Type: Article
DOI/Identification number: 10.1080/07362994.2017.1289104
Uncontrolled keywords: Convexity; dynamic risk measures; representation theorem; sub-differential; weak and strong continuity;
Subjects: H Social Sciences
Divisions: Divisions > Kent Business School - Division > Department of Accounting and Finance
Depositing User: Hirbod Assa
Date Deposited: 29 Apr 2021 11:39 UTC
Last Modified: 05 May 2021 03:14 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/87566 (The current URI for this page, for reference purposes)
Assa, H.: https://orcid.org/0000-0002-4429-8684
  • Depositors only (login required):